# SDR UALA2009072002136

- Difficulty date: July 20, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 49,083 hours, 5,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SKIN PNL HAS CRACK.  FOUND ALTERNATE BOLTS FOR SANDWICH DOUBLER.  WILL MFG ANOTHER DOUBLER TO PICK UP MORE HOLES.  CONTINUED DRILLING AND TRIMMING DOUBLER.  REPAIRED PER EVA 72800 REQUIRES REINSPECT EVERY 75 HRS TO BE REPAIRED MAX AUG 19 2009.
